Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Meromorphic solutions of a system of functional equations involving the modular group

Author: Michael M. Brady
Journal: Proc. Amer. Math. Soc. 30 (1971), 271-277
MSC: Primary 30.49; Secondary 39.00
MathSciNet review: 0280712
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to study the meromorphic solutions F of the system of functional equations (1) $ F[T(z)] = T[F(z)]$ , for all T in the modular group M and z in the upper-half plane. A formula is given which expresses all such solutions explicitly in terms of the functions automorphic relative to M. Then, an application of the functions that satisfy (1) is given, and some observations are made concerning solutions of the more general system of functional equations that results when M is replaced by an arbitrary Fuchsian group.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.49, 39.00

Retrieve articles in all journals with MSC: 30.49, 39.00

Additional Information

Keywords: Functional equations, modular group, automorphic functions, pseudoperiodic functions, Fuchsian group, Weierstrass zeta-function
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society